MAUDE Adverse Event Report: STRYKER ENDOSCOPY-SAN JOSE PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

STRYKER ENDOSCOPY-SAN JOSE PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number 0250070441
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/25/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This complaint investigation was closed based on the device not received, therefore the reported failure mode was not confirmed.In the event that the device is received, the complaint will be reopened and the investigation will be updated with new results.Alleged failure: cautery tip is melting.Probable root cause: insulation melting, excessive cauterization, manufacturing/assembly error, user error.The reported failure mode will be monitored for future reoccurrence.The device manufacture date is not known.
 
Event or Problem Description
It was reported that the cautery tip melted.

Brand Name
PKG,STRYKEFLOW ELECROCAUTERY PROBE, SPATULA TIP, 5MM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
STRYKER ENDOSCOPY-SAN JOSE
5900 optical court
san jose CA 95138
MDR Report Key8360167
Report Number0002936485-2019-00068
Device Sequence Number1599227
Product Code GCJ
UDI-Device Identifier07613327051865
UDI-Public07613327051865
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K934094
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number0250070441
Device Lot NumberN/A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/25/2019
Initial Report FDA Received Date02/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1